Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 1, No. 3 (December, 1949)
T. Nakayama Galois theory for general rings with minimum condition 203−216
Y. Kawada On the invariant differential forms of local Lie groups 217−225
S. Izumi Determination of function by its Fourier series --- Notes on Fourier analysis, XII 226−231
T. Tsuchikura A theorem on Riemann sum --- Notes on Fourier analysis, XIII 232−234
H. Iwamoto On integral invariants and Betti numbers of symmetric Riemannian manifolds, II 235−243
K. Yosida An operator-theoretical treatment of temporally homogeneous Markoff process 244−253
Y. Matushima On the faithful representations of Lie groups 254−261
T. Ugaeri On the harmonic prolongation 262−265
M. Tsuji A remark on Schottky's theorem 266−269
M. Gotô A theorem on compact semi-simple groups 270−272
S. Koizumi On the differential forms of the first kind on algebraic varieties 273−280

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.